Share:


On an elliptic system of p(x)-Kirchhoff-type under neumann boundary condition

Abstract

In the present paper, by using the direct variational method and the Ekeland variational principle, we study the existence of solutions for an elliptic system of p(x)-Kirchhoff-type under Neumann boundary condition and show the existence of a weak solution.

Keyword : variational method, p(x)-Kirchhoff-type equation, variable exponent Lebesgue–Sobolev space, nonlocal problems, Ekeland variational principle

How to Cite
Yucedag, Z., Avci, M., & Mashiyev, R. (2012). On an elliptic system of p(x)-Kirchhoff-type under neumann boundary condition. Mathematical Modelling and Analysis, 17(2), 161-170. https://doi.org/10.3846/13926292.2012.655788
Published in Issue
Apr 1, 2012
Abstract Views
588
PDF Downloads
348
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.